MathSciNet Relay Station
MathSciNet bibliographic data
MR1661611 (2000b:46095) 46L05 (46L35)
Elliott, George A. An invariant for simple $C\sp *$-algebras. Canadian Mathematical Society. 1945–1995, Vol. 3, 61–90, Canadian Math. Soc., Ottawa, ON, 1996.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement